[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Abstracted & Indexed in
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Export Journal XML Articles RSS Volume 9, Issue 2 (11-2014) ::
Back to browse issues page
XML On Generalized Coprime Graphs P. 1-6
S. Mutharasu , N. Mohamed Rilwan , M. K. Angel Jebitha , T. Tamizh Chelvam
Abstract   |   Full-Text (PDF)  
XML Local Cohomology with Respect to a Cohomologically Complete Intersection Pair of Ideals P. 7-13
A. Pour Eshmanan Talemi , A. Tehranian
Abstract   |   Full-Text (PDF)  
XML Strongly almost ideal convergent sequences in a locally convex space defined by Musielak-Orlicz function P. 15-35
B. Hazarika
Abstract   |   Full-Text (PDF)  
XML The p-median and p-center Problems on Bipartite Graphs P. 37-43
J. Fathali , N. Jafari Rad , S. Rahimi Sherbaf
Abstract   |   Full-Text (PDF)  
XML Chromaticity of Turan Graphs with At Most Three Edges Deleted P. 45-64
G.-C. Lau , Y.-H. Peng , S. Alikhani
Abstract   |   Full-Text (PDF)  
XML A Semidefinite Optimization Approach to Quadratic Fractional Optimization with a Strictly Convex Quadratic Constraint P. 65-71
M. Salahi , S. Fallahi
Abstract   |   Full-Text (PDF)  
XML On Some Fractional Systems of Difference Equations P. 73-86
N. Touafek
Abstract   |   Full-Text (PDF)  
XML Some Results on Convexity and Concavity of Multivariate Copulas P. 87-100
A. Dolati , A. Dehgan Nezhad
Abstract   |   Full-Text (PDF)  
XML Application of the Norm Estimates for Univalence of Analytic Functions P. 101-108
R. Aghalary
Abstract   |   Full-Text (PDF)  
XML On the Ultramean Construction P. 109-119
M. Bagheri
Abstract   |   Full-Text (PDF)  
XML ABSTRACTS IN PERSIAN - Vol. 9, No. 2 P. 121-131
Name of Authors In This Volume
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.065 seconds with 920 queries by yektaweb 3531